| Model Number |
419578 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtma1d1 crtd implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead exhibited high impedance.It was suspected the rv lead had fractured.The rv lead was explanted and replaced.It was also reported the patient's left ventricular (lv) lead exhibited high thresholds.The lv lead was capped and replaced.No patient complications have been reported as a result of this event.